# SDR 04065651

- Difficulty date: March 5, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N651BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7426
- Aircraft time: 9,130 hours, 7,552 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Part number: 7455001
- Part serial: 0022
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLAP EXTENSION, THE FLAPS WOULD NOT EXTEND BEYOND 20 DEGREES.  THE MALFUNCTION DID NOT INTERFERE WITH THE SAFE OPERATION OF THE FLIGHT.  THE FLIGHT WAS COMPLETED NORMALLY AND PASSENGERS DEPLANED NORMALLY.  THE FLAP CONTROL LEVER WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
